# SDR 05FDEA02303

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,432 hours, 11,291 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - DROOP L/E SKIN PANEL OUTBOARD EDGE FOUND CHAFED MARK.  FOUND WITHIN LIMITS AS PER SRM 57-00-01. TRIMMED AND  FIGURE 1A VOLUME I. MATERIAL   REMOVED 0.375 FROM EDGE. NDT INSPECTED AND VERIFIED CRACK FREE CONDITION. OPERATION CHECKED AND FOUND 'SAT' AS PER AMM 27-80-00.
